Hangout With Hooper 8/26/2015

Hangout With Hooper 8/26/2015

Submit questions here or in the comment section below for our next Q&A. Thank you to everyone who submitted questions. Subscribe to our Youtube page and give us a like to help support FYG. Thank you!

Jason Hooper and John Brisson talk about SIBO.

2 Comments
  1. Why would stool (diarrhea) turn bright yellow and fatty after starting Rifaximin? Stool was normal dark brown before starting Rifaximin. Would taking bile salts or ox bile help? OR as I i have been told to take enzymedica Digest Gold with AND between meals, could this be causing ” bile dumping” that you mention in the video? The stool became yellow immediately after taking Rifaximin 6 days ago. Thoughts?

    • Rifaximin is requiring too much bile to become soluble and you are not producing enough more than likely. Bile salts / ox bile may help but has not been tested and is only a theory.

Leave a Reply